# SDR DALA2018091405601

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 47,497 hours, 4,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS FROM SEAT 51F TO 57F INOP. DEEP CYCLED BATTERY PACK PER AMM 33-51-06 AND OK. CONFIRMED ALL LIGHTS WORKS NORMAL.
